# SDR R61A201906270668

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 38,300 hours, 23,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: DAMAGE ON SKIN AND FASTENER AT FRAME 19 BETWEEN STRINGERS 22L AND 23L. REPAIRED DAMAGE IAW ETD2019-170-087516/A.
